Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 231, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 26, 2017, 5:16 PM MDT for Lincoln County, Torrance County, New Mexico. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2017, 5:16 PM MDT (23:16 UTC)
- Expired
- Jun 26, 2017, 5:52 PM MDT
- In force
- 36 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lincoln County, NM, Torrance County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
747
WUUS55 KABQ 262316
SVRABQ
NMC027-057-270015-
/O.NEW.KABQ.SV.W.0231.170626T2316Z-170627T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
516 PM MDT MON JUN 26 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
North central Lincoln County in central New Mexico...
South central Torrance County in central New Mexico...
* Until 615 PM MDT.
* At 516 PM MDT, a severe thunderstorm was located 7 miles southwest
of Corona, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Corona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3421 10583 3430 10569 3415 10545 3398 10569
TIME...MOT...LOC 2316Z 315DEG 9KT 3419 10571
HAIL...1.00IN
WIND...60MPH
$$
Guyer2 follow-up statements
222
WWUS55 KABQ 262328
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
528 PM MDT MON JUN 26 2017
NMC057-262338-
/O.CAN.KABQ.SV.W.0231.000000T0000Z-170627T0015Z/
Torrance-
528 PM MDT MON JUN 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TORRANCE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the area. Therefore the warning has been cancelled.
LAT...LON 3421 10583 3426 10575 3426 10563 3415 10545
3398 10569
TIME...MOT...LOC 2328Z 332DEG 8KT 3416 10571
$$
NMC027-270015-
/O.CON.KABQ.SV.W.0231.000000T0000Z-170627T0015Z/
Lincoln-
528 PM MDT MON JUN 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTH CENTRAL LINCOLN COUNTY...
At 528 PM MDT, a severe thunderstorm was located 8 miles southwest of
Corona, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Corona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3421 10583 3426 10575 3426 10563 3415 10545
3398 10569
TIME...MOT...LOC 2328Z 332DEG 8KT 3416 10571
HAIL...1.00IN
WIND...60MPH
$$
Guyer990
WWUS55 KABQ 262352 RRA
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
552 PM MDT MON JUN 26 2017
NMC027-270002-
/O.CAN.KABQ.SV.W.0231.000000T0000Z-170627T0015Z/
Lincoln-
552 PM MDT MON JUN 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.
LAT...LON 3421 10583 3426 10575 3426 10563 3415 10545
3398 10569
TIME...MOT...LOC 2352Z 315DEG 9KT 3412 10566
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:10 PM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 26, 3:10 PM MDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 310 PM MDT Mon Jun 26 2017 .SYNOPSIS... Another round of showers and thunderstorms which developed over the higher terrain early this afternoon will drift into the valleys and plains by this evening. A few of the storms may be strong to severe with large hail, damaging winds and locally heavy rainfall. The activity should taper off by midnight. A pattern change is expected Tuesday through Thursday as drier westerly winds push into the state and shut down thunderstorm activity by Wednesday. Afternoon breezes will return Wednesday and Thursday. Temperatures will be near to somewhat above average. A backdoor front will bring cooler temperatures along with chances for thunderstorms mainly to eastern New Mexico Friday and Saturday. && .DISCUSSION... Another round of storms developed over the higher terrain and was drifting ever so slowly mainly to the south, more or less. A few cells were strong and briefly severe so far, but definitely less active than on Sunday. Short term models indicate the activity will most impact the east slopes/highlands of the central mt chain later this afternoon and evening before mostly ending by midnight. Abruptly drier weather is expected Tuesday as drier westerly winds make inroads into the west and central. Wednesday and Thursday will be dry with some westerly afternoon breezes. A few century mark highs may return to the east central/southeast plains but temperatures will be within a few degrees of normal. Another cool front will dip into the northeast Thursday night/Friday with another surge Friday night. Moisture looks to waffle back and forth over the east through the weekend and early next week, leading to potential for thunderstorms. The west looks to stay mostly dry with the GFS/ECMWF suggesting a trend towards a monsoon pattern developing later next week. && .FIRE WEATHER... Scattered to isolated showers and thunderstorms should hug the high terrain this afternoon and evening, because their steering flow will be more southerly than yesterday. Drier air will filter into the area tonight, and especially Tuesday and Wednesday, as the low level flow gradually veers out of the west in response to a series of upper level troughs crossing the northern and central Rockies. There will be a significant downtick in thunderstorm coverage on Tuesday, when mainly isolated storms will favor the southwest mountains, central mountain chain and adjacent east slopes. Dry weather is expected Wednesday through Thursday. The troughs passing north of NM will strengthen the flow aloft and work with a stout surface trough in the lee of the Sangre de Cristo Range to make surface winds breezy across the east, north and west Tuesday, Wednesday, and to a lesser extent Thursday. Humidities will bottom out in the single digits across much of the west Tuesday, then across most of the fire weather forecast area on Wednesday and Thursday. Poor humidity recoveries are also expected. Some locally critical fire weather conditions are forecast west of the continental divide on Tuesday, and east of the central mountains Wednesday. Haines indices will reflect the drier conditions with widespread 6's across central and western areas Tuesday, then areawide Wednesday and Thursday. The dry conditions will persist until a moist back door cold front brings some humidity improvement along and east of the central mountain chain Friday. There will be a chance for showers and thunderstorms in and east of the Sangre de Cristos Friday and Saturday. However, very low humidities and Haines of 6 will persist farther west as a slow moving upper level trough digs into the Great Basin. && .AVIATION... 18Z TAF CYCLE The stream of low level moisture flowing into the area from the southeast is decreasing, and drier air has begun to filter into the area from the south and west. There will be a resultant downtick in thunderstorm coverage this afternoon into tonight with mainly scattered cells traveling south and south southeastward off the mountains. Models vary on how much of this activity will reach plains locations like TCC and ROW. A ridge axis over the Four Corners suggests less of a southeastward component to storm motion enabling storms to stay closer to the elevated terrain. By tonight, drier air over the region, and south and southwest winds across the eastern plains, will result in less low cloud cover with areas from the Caprock southward favored for mainly MVFR conditions. The low clouds could impact ROW early Tuesday morning. 44 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 63 95 51 94 / 5 0 0 0 Dulce........................... 48 88 42 87 / 20 5 0 0 Cuba............................ 52 88 49 88 / 30 10 0 0 Gallup.......................... 55 92 44 90 / 10 0 0 0 El Morro........................ 51 87 42 86 / 20 0 0 0 Grants.......................... 56 90 46 89 / 20 0 0 0 Quemado......................... 56 88 49 88 / 20 5 0 0 Glenwood........................ 64 97 57 96 / 30 5 5 0 Chama........................... 46 81 42 81 / 30 5 0 0 Los Alamos...................... 55 86 53 87 / 40 20 5 0 Pecos........................... 53 85 54 87 / 50 20 10 0 Cerro/Questa.................... 49 79 46 82 / 40 20 5 0 Red River....................... 44 74 36 76 / 50 20 5 0 Angel Fire...................... 45 77 37 79 / 50 20 10 0 Taos............................ 49 85 44 87 / 40 10 5 0 Mora............................ 49 81 50 85 / 50 30 10 0 Espanola........................ 62 92 49 94 / 30 10 5 0 Santa Fe........................ 57 86 50 88 / 40 20 5 0 Santa Fe Airport................ 57 90 53 92 / 30 10 5 0 Albuquerque Foothills........... 61 91 59 94 / 30 5 5 0 Albuquerque Heights............. 64 93 64 96 / 30 5 5 0 Albuquerque Valley.............. 64 95 56 97 / 30 5 5 0 Albuquerque West Mesa........... 63 94 57 96 / 30 5 5 0 Los Lunas....................... 60 95 60 98 / 30 5 5 0 Rio Rancho...................... 62 93 61 95 / 30 5 5 0 Socorro......................... 63 93 64 98 / 30 20 10 0 Sandia Park/Cedar Crest......... 55 86 56 88 / 40 10 5 0 Tijeras......................... 58 89 56 91 / 40 10 5 0 Moriarty/Estancia............... 53 89 54 91 / 40 20 10 0 Clines Corners.................. 52 85 56 88 / 50 20 10 0 Gran Quivira.................... 56 86 59 90 / 50 20 10 0 Carrizozo....................... 59 87 63 92 / 50 20 10 0 Ruidoso......................... 54 80 60 85 / 50 20 10 0 Capulin......................... 52 82 57 88 / 40 20 10 0 Raton........................... 52 87 53 92 / 30 20 10 0 Springer........................ 51 87 54 92 / 30 20 10 0 Las Vegas....................... 49 84 55 89 / 40 20 10 0 Clayton......................... 55 87 62 94 / 30 10 10 0 Roy............................. 51 84 59 92 / 30 10 10 0 Conchas......................... 59 92 62 99 / 30 10 10 0 Santa Rosa...................... 57 92 63 97 / 40 20 10 0 Tucumcari....................... 60 94 66 100 / 30 10 10 0 Clovis.......................... 58 89 64 95 / 30 10 10 0 Portales........................ 59 90 65 96 / 30 10 10 0 Fort Sumner..................... 61 91 65 98 / 30 10 10 0 Roswell......................... 64 95 67 103 / 30 10 10 0 Picacho......................... 59 87 64 95 / 40 20 10 0 Elk............................. 55 83 63 90 / 50 30 10 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 26, 3:57 AM MDT, 13 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 357 AM MDT Mon Jun 26 2017 NMZ501>540-271130- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 357 AM MDT Mon Jun 26 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Strong to severe storms will be possible again today, generally from the central mountain chain eastward. Heavy downpours, damaging downburst winds, and hail will again be the primary threats. Storm motions will generally be toward the southeast at 10 to 15 mph. Thunderstorm coverage will trend downward on Tuesday with significantly drier conditions for mid-week. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. However...weather can change very rapidly. Always use the latest forecasts...watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail, damaging winds and flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 33
In the hours before
Local storm report, Jun 26, 4:33 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
433 PM MDT MON JUN 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 7 N EDGEWOOD 35.17N 106.19W
06/26/2017 M1.50 INCH SANTA FE NM TRAINED SPOTTER
QUARTER TO PING PONG BALL SIZE HAIL
&&
EVENT NUMBER ABQ1702056
CASpecial weather statement, Jun 26, 4:35 PM MDT, 41 minutes before
Special Weather Statement National Weather Service Albuquerque NM 435 PM MDT MON JUN 26 2017 NMZ508-520-262300- Southwest Mountains-Lower Rio Grande Valley- 435 PM MDT MON JUN 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL 500 PM MDT... At 435 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles west of Bosque Del Apache Refuge, or 19 miles southwest of Socorro, moving southeast at 5 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of southwestern Socorro County. && LAT...LON 3384 10733 3399 10721 3390 10696 3368 10713 TIME...MOT...LOC 2235Z 302DEG 6KT 3387 10716 Guyer
Special weather statement, Jun 26, 4:42 PM MDT, 34 minutes before
Special Weather Statement National Weather Service Albuquerque NM 442 PM MDT MON JUN 26 2017 NMZ511-518-262315- Santa Fe Metro Area-Jemez Mountains- 442 PM MDT MON JUN 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SANDOVAL COUNTY UNTIL 515 PM MDT... At 442 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northwest of Kewa Pueblo, or 18 miles north of Bernalillo, moving southeast at 10 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Santo Domingo Pueblo, Kewa Pueblo, Cochiti Pueblo, Domingo, Pena Blanca and San Felipe Pueblo. This includes Interstate 25 near Mile Marker 254. && LAT...LON 3555 10657 3565 10646 3558 10626 3542 10639 TIME...MOT...LOC 2242Z 309DEG 11KT 3557 10647 Guyer
Special weather statement, Jun 26, 4:56 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Albuquerque NM 456 PM MDT MON JUN 26 2017 NMZ513-515-527-262330- East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa-Northern Sangre de Cristos above 9500 feet/Red River- 456 PM MDT MON JUN 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAOS AND NORTHWESTERN COLFAX COUNTIES UNTIL 530 PM MDT... At 455 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles east of Amalia, or 28 miles northeast of Questa, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm along with heavy rain. Locations impacted include... Vermejo Park. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3691 10481 3684 10521 3700 10529 3699 10485 TIME...MOT...LOC 2255Z 249DEG 19KT 3695 10517
Special weather statement, Jun 26, 4:56 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Albuquerque NM 456 PM MDT MON JUN 26 2017 NMZ511-519-262315- Jemez Mountains-Middle Rio Grande Valley/Albuquerque Metro Area- 456 PM MDT MON JUN 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL COUNTY UNTIL 515 PM MDT... At 456 PM MDT, Doppler radar was tracking a strong thunderstorm over Enchanted Hills, or near Bernalillo, moving southeast at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Northeastern Rio Rancho, Corrales, Bernalillo, Enchanted Hills, Mariposa, Coronado State Monument, Santa Ana Pueblo and Algodones. This includes Interstate 25 between Mile Markers 241 and 249. Blowing dust associated with strong thunderstorm winds can reduce visibilities below one quarter mile at times. && LAT...LON 3537 10673 3547 10659 3538 10642 3525 10661 TIME...MOT...LOC 2256Z 315DEG 17KT 3537 10661 Guyer
Special weather statement, Jun 26, 5:11 PM MDT, 5 minutes before
Special Weather Statement National Weather Service Albuquerque NM 511 PM MDT MON JUN 26 2017 NMZ521>524-262345- Sandia/Manzano Mountains-South Central Highlands-Central Highlands-Estancia Valley- 511 PM MDT MON JUN 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN... SOUTHWESTERN SANTA FE...EAST CENTRAL SOCORRO...BERNALILLO AND WESTERN TORRANCE COUNTIES UNTIL 545 PM MDT... At 510 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from Cedar Grove to Claunch. Movement was south southeast at 10 mph. Dime size hail and wind gusts up to 50 mph will be possible with these storms. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with these storms. Locations impacted include... Edgewood, Moriarty, Estancia, Willard, McIntosh, Stanley, Gran Quivira, Cedar Grove and Chilili. This includes Interstate 40 between Mile Markers 182 and 203. && LAT...LON 3416 10615 3522 10629 3519 10595 3413 10578 TIME...MOT...LOC 2310Z 338DEG 9KT 3516 10616 3414 10600 Guyer
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:00 PM MDT | Tornado Warning | ABQ | Mora | 19 min |
| Jun 25, 6:08 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 28 min |
| Jun 25, 6:17 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 43 min |
| Jun 25, 6:19 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Jun 25, 6:26 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 49 min |
| Jun 25, 6:28 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 32 min |
| Jun 25, 6:35 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jun 25, 6:37 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Socorro, Torrance | 113 min |
| Jun 25, 6:49 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 116 min |
| Jun 25, 6:53 PM MDT | Special Weather Statement | ABQ | De Baca | 37 min |
| Jun 25, 6:54 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 51 min |
| Jun 25, 7:13 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 34 min |
| Jun 25, 7:26 PM MDT | Areal Flood Advisory | ABQ | De Baca | 2 hr |
| Jun 25, 7:38 PM MDT | Special Weather Statement | ABQ | Union | 52 min |
| Jun 25, 7:38 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 11 min |
| Jun 25, 7:41 PM MDT | Special Weather Statement | ABQ | Harding | 49 min |
| Jun 25, 7:52 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| Jun 25, 7:59 PM MDT | Special Weather Statement | ABQ | Roosevelt | 46 min |
| Jun 25, 8:35 PM MDT | Special Weather Statement | ABQ | Quay | 40 min |
| Jun 25, 8:47 PM MDT | Special Weather Statement | ABQ | Roosevelt | 43 min |
| Jun 25, 8:48 PM MDT | Special Weather Statement | ABQ | Curry | 42 min |
| Jun 25, 9:32 PM MDT | Special Weather Statement | ABQ | 43 min | |
| Jun 26, 1:50 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 17 min |
| Jun 26, 2:03 PM MDT | Special Weather Statement | ABQ | Taos | 12 min |
| Jun 26, 2:35 PM MDT | Special Weather Statement | ABQ | Santa Fe | 10 min |
| Jun 26, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 47 min |
| Jun 26, 2:59 PM MDT | Special Weather Statement | ABQ | Taos | 31 min |
| Jun 26, 3:23 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| Jun 26, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 43 min |
| Jun 26, 3:29 PM MDT | Special Weather Statement | ABQ | Cibola | 31 min |
| Jun 26, 4:03 PM MDT | Special Weather Statement | ABQ | Santa Fe | 12 min |
| Jun 26, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 40 min |
| Jun 26, 4:21 PM MDT | Special Weather Statement | ABQ | Los Alamos | 24 min |
| Jun 26, 4:35 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Jun 26, 4:42 PM MDT | Special Weather Statement | ABQ | Los Alamos | 33 min |
| Jun 26, 4:56 PM MDT | Special Weather Statement | ABQ | Bernalillo | 19 min |
| Jun 26, 5:11 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Jun 26, 5:29 PM MDT | Areal Flood Advisory | ABQ | Santa Fe, Torrance | 2 hr |
| Jun 26, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 60 min |
| Jun 26, 5:55 PM MDT | Special Weather Statement | ABQ | Sandoval | 35 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.